# SDR SIMA200608703

- Difficulty date: March 21, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fs 280
- Part time: 7,614 hours, 6,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT STATION 280 CORRODED.  REMOVED DAMAGED BEAM AND CLEANED AREA.  INSTALLED NEW BEAM, FWD DOUBLER, AFT DOUBLER, RADIUS PLATE.  REPAIR DONE IAW REO.  (K)
